# SDR SWIA2018041044533

- Difficulty date: March 20, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 41,087 hours, 34,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME CORRODED BETWEEN STRINGERS 25L AND 26R.  REMOVED CORROSION IAW REO AND SRM.
